# SDR SWAA2023080184021

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 7,357 hours, 3,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE KNOCKED OFF DOOR<[01] FOUND SLIDE OUT OF ENCLOSURE. REPACKED SLIDE PER AMM 25-66-01 AND TASK 825-PRD-01-01
